# SDR SWAA2023030605216

- Difficulty date: February 20, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT ELONGATED HOLE EXTERNAL SKIN SEVERAL POSITION LOWER AREA STAB STA 120.30 LEVEL AT RT HORIZONTAL STABILIZER 2023-99403<[01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] REPAIRED EXTERNAL SKIN LOWER AREA STAB STA 120.30 LEVEL AT RT HORIZONTAL STABILIZER IAW EA # 23-155-00656 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED EXTERNAL SKIN LOWER AREA STAB STA 120.30 LEVEL AT RT HORIZONTAL STABILIZER IAW EA # 23-155-00656 SEE INDIVIDUAL SIGN OFF BELOW ITEM RII
